# SDR CALA2013091891281

- Difficulty date: September 14, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 80,932 hours, 23,465 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ACCOMPLISHED TO DENT AT BS 1649 BETWEEN STRINGER 29L-29R.  CUT OUT DAMAGE & ACCOMPLISHED HFEC IAW NTM PART 6, 51-00-16 & 51-00-19 TO CUT-OUT & OPEN HOLES.  NO CRACKS, FABRICATED & INSTALLED DOUBLER REPAIR IAW SRM53-00-01, REPAIR NR 3 FIG 201.
